A condition equivalent to covering dimension for normal spaces
Compositio Mathematica, Tome 28 (1974) no. 3, pp. 223-227.
@article{CM_1974__28_3_223_0,
     author = {French, James Austin},
     title = {A condition equivalent to covering dimension for normal spaces},
     journal = {Compositio Mathematica},
     pages = {223--227},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {3},
     year = {1974},
     zbl = {0288.54036},
     mrnumber = {367948},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_3_223_0/}
}
TY  - JOUR
AU  - French, James Austin
TI  - A condition equivalent to covering dimension for normal spaces
JO  - Compositio Mathematica
PY  - 1974
DA  - 1974///
SP  - 223
EP  - 227
VL  - 28
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__28_3_223_0/
UR  - https://zbmath.org/?q=an%3A0288.54036
UR  - https://www.ams.org/mathscinet-getitem?mr=367948
LA  - en
ID  - CM_1974__28_3_223_0
ER  - 
French, James Austin. A condition equivalent to covering dimension for normal spaces. Compositio Mathematica, Tome 28 (1974) no. 3, pp. 223-227. http://www.numdam.org/item/CM_1974__28_3_223_0/

[1] James Austin French: A characterization of covering dimension for collectionwise normal spaces. Proceedings of the American Mathematical Society, Vol. 25, 3, (1970) 646-649. | MR 261533 | Zbl 0196.26202

[2] J. Nagata: Modern dimension theory. Bibliotheca Math., vol. 6, Interscience, New York, 1965, MR 34 #8380. | Zbl 0129.38304